MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
End user states "he started using cg glide in 2022 and likes this product works well for him.This year he was concerned as he states he has been diagnosed with 3 utis thus far.He said on feb 14th he had to go to er due to excessive bp reading and he was told he had a uti based on the ua but the urine culture didn't grow out any bacteria.Despite this, he was treated with cefpodoxime.He did not have his usual symptoms of a uti such as urgency, frequency and "just not feeling right".Then on march 4rth he had a follow up visit with gp from his er visit and he suspected he had a uti as he was symptomatic of his usual uti symptoms.He said his azo home test strip was positive for uti and at the doctor they did urine testing which was suspect for uti and was placed on macrobid.He said the urine culture resulted in less than 10k colony forming units and no further testing was done.He said with the macrobid he was symptom free for 2 weeks and then this past weekend felt like his uti symptoms came back so he went to urgent care and he was told based on the ua he had a uti and the urine culture is pending.He was given amoxicillin which he started sunday.He had a fever of 103f sunday and said in the past few days has developed a pus discharge from his penis and doesn't have a fever anymore as he is taking tylenol but still "sweat through 3 shirts last night" and still doesn't feel well despite being on the antibiotic.He follows proper protocol for hygiene." he states he does take these catheters with him to the beach often and it can get very hot in his backpack has noticed sometimes they will lightly stick to packaging after prepping.Thinks he used some like this prior to his recent utis and suspects this in the past "maybe i used 1 or 2" from his current box that did this when kept in his backpack.He is able to get them unstuck and no paper attached and uses them ok like usual he was advised on proper temp storage conditions." this emdr covers the unknown number of catheters associated with the utis.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.No nonconformances were identified for this lot.No similar complaint was received for lot 5h04648 and malfunction code uca-pmc14.03 no malfunction based on complaint information.No manufacturing-related root cause was identified.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24753194
Report Number3005778470-2026-00547
Device Sequence Number18676748
Product Code GBM
UDI-Device Identifier30768455153825
UDI-Public30768455153825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421910
Device Lot Number5H04648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale